# SDR 04FDEA02365

- Difficulty date: August 5, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310
- Aircraft serial: 251
- Aircraft time: 37,246 hours, 26,454 cycles
- Engine: Pwa JT9D*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 32142368
- Part serial: 491
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  447, 78-30  0007040  05AUG04  CAE  OPEN ON T/O AT 43 PERCENT N1,GOT REV UNLOCK LIGHT.  MEL  05AUG04  05:40  CAE R  ACN RELEASED FOR SERVICE IAW MEL/CDL: 78-30-01-C  CATEGORY: C EXPIRATION: 15AUG04  MEL 78-30-01-C: ENGINE (IDENTIFY 1 OR 2)1.  THRUST REVERSER, INOPERATIVE. THRUST REVERSER IS DEACTIVATED R&R MASTER ACTUATOR - NO HELP R & R RT FEEDBACK MECHANISM, PRESSER REG. VALVE  FACT TUL 10 AUG 04
